RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 4, Pages 94–100 (Mi iigum137)  

On the Jacobson radical of the endomorphism ring of a torsion abelian groups

V. M. Misyakov

Tomsk State University, 36, Lenin Prospekt, Tomsk, 634050

Abstract: Action of elements of the Jacobson radical of the endomorphism ring of an abelian torsion group on the group itself is investigated.

Keywords: abelian group; endomorphism ring; Jacobson radical.

Full text: PDF file (242 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.552.12:512.541

Citation: V. M. Misyakov, “On the Jacobson radical of the endomorphism ring of a torsion abelian groups”, The Bulletin of Irkutsk State University. Series Mathematics, 4:4 (2011), 94–100

Citation in format AMSBIB
\Bibitem{Mis11}
\by V.~M.~Misyakov
\paper On the Jacobson radical of the endomorphism ring of a torsion abelian groups
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 4
\pages 94--100
\mathnet{http://mi.mathnet.ru/iigum137}


Linking options:
  • http://mi.mathnet.ru/eng/iigum137
  • http://mi.mathnet.ru/eng/iigum/v4/i4/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:25
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019